# SDR FDEA201410223338

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ACM COMPARTMENT AFT BULKHEAD STATION 595, INBD UPPER, RT BELOW OF CEILING,   SHOWING CRACK 4 INCHES LONG, MARKED.  SUSPECT THE CRACK DUE TO EXCESSIVE AIR LEAKING   DURING FUSELAGE DECAY CHECK.  DID DVI OF AREA, FOUND TWO MISSING FASTENERS.  INSTALLED NEW FASTENERS IAW SRM 51-33-01 VOL 2.  NDT REQUESTED TO CHECK FOR CRACK.  COMPLIED WITH HFEC OF NR 1 ACM AFT BULKHEAD WEB IAW NDT SPM PART 06, NO DEFECT NOTED.
